# SDR AWXA0001612

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 36,462 hours, 16,985 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - 4/10/01 - EN ROUTE FROM ORD TO PHX THE FLIGHT CREW GOT AN ECAM WARNING AND CAUTION LIGHT FOR THE GREEN HYD SYSTEM RESERVOIR OVERHEAT.  THE CREW CALLED AN EMERGENCY LANDING; THE CREW CYCLED THE GREEN HYD SYSTEM SWITCH AND THE GREEN SYSTEM FUNCTIONED NORMALLY AND THE WARNINGS CLEARED AS WELL.  AN UNEVENTFUL LANDING.  MAINTENANCE PERFORMED HYDRAULIC INTERNAL LEAK CHECK WHICH CHECKED GOOD.  PERFORMED CONTINUITY CHECK THAT CHECKED GOOD.  THE GREEN HYD SYSTEM LOW PRESS AND HIGH PRESS FILTERS WERE REMOVED AND REPLACED.  NO DEBRIS WAS FOUND IN EITHER FILTER.
